... hardly walk and they hurt at night trying to sleep. I am so tired also. Is this all from the Lipitor?
It is highly likely due to Lipitor and these symptoms could relate to a serious side effect of Lipitor. Please see your doctor as soon as possible.
- Lipitor Information for Consumers
- Lipitor Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lipitor (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have just started zydol for pain in my right knee until I can have a replacement next year it lets
Posted 8 Jun 2011 • 1 answer
Posted 28 Aug 2011 • 1 answer
I had total knee replacement 18 weeks ago and I can't stand the pain still. I can't sleep at night.?
Posted 19 Feb 2015 • 4 answers
My niece is only a tween and she has horrible knees, she sleeps on them alot and we've done everyth?
Posted 31 Jul 2016 • 1 answer
Posted 22 Oct 2016 • 0 answers